# SDR AALA20101216DFW01

- Difficulty date: December 14, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 42,204 hours, 5,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FIRST CLASS GALLEY CLOSET ESCAPE PATH LIGHT INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR LEFT FIRST CLASS GALLEY CLOSET ESCAPE PATH LIGHT.
